The Real Tree

Dress A, Terhalle W (1996)
Advances in Mathematics 120(2): 283-301.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dress, AndreasUniBi; Terhalle, Werner
Abstract / Bemerkung
In this note, it is shown that there exists a natural metric on the set T:={t subset of or equal to R/sup t < + infinity, inf t is an element of t} of bounded subsets of R containing their infimum which endows T with the structure of an IFS-tree so that, for every t is an element of T, the ''number'' of connected components of T\{t} coincides with the cardinality #P(R) of the set of subsets of R. In addition, the set of ends of T is explicitly determined, and various further features of T are discussed, too. (C) 1996 Academic Press, Inc.
Erscheinungsjahr
1996
Zeitschriftentitel
Advances in Mathematics
Band
120
Ausgabe
2
Seite(n)
283-301
ISSN
0001-8708
Page URI
https://pub.uni-bielefeld.de/record/1638867

Zitieren

Dress A, Terhalle W. The Real Tree. Advances in Mathematics. 1996;120(2):283-301.
Dress, A., & Terhalle, W. (1996). The Real Tree. Advances in Mathematics, 120(2), 283-301. https://doi.org/10.1006/aima.1996.0040
Dress, A., and Terhalle, W. (1996). The Real Tree. Advances in Mathematics 120, 283-301.
Dress, A., & Terhalle, W., 1996. The Real Tree. Advances in Mathematics, 120(2), p 283-301.
A. Dress and W. Terhalle, “The Real Tree”, Advances in Mathematics, vol. 120, 1996, pp. 283-301.
Dress, A., Terhalle, W.: The Real Tree. Advances in Mathematics. 120, 283-301 (1996).
Dress, Andreas, and Terhalle, Werner. “The Real Tree”. Advances in Mathematics 120.2 (1996): 283-301.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar